AVANOS MEDICAL, INC. AVANOS MIC SAFETY PEG KIT - PULL METHOD; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Back to Search Results |
| Model Number |
40979 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Doctor was performing a bedside percutaneous endoscopic gastrostomy (peg) procedure.While removing the retrieval snare, the snare broke off and doctor had to manually retrieve the item.